# SDR AU980891

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolts
- Part number: W225
- Condition: Missing
- Location: Wing Fitting
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR TO FUSELAGE ATTACHMENT FITTING BOLTS MISSING.  1.  AN4-17A - 4 BOLTS MISSING.  2.  AN3-16A - 6 BOLTS MISSING.  3.  AN3-17A - 9 BOLTS MISSING.  PERSONNEL/MAINTENANCE ERROR.
